# SDR FDEA202010232628

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,327 hours, 26,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

SKIN PROTRUSION FOUND EXTERIOR LT LOWER LOBE BS 520 EVALUATED DENT ON FUSELAGE SKIN AT STA 522 STR 26L TO 27L FOUND BETWEEN 3 INCHES FROM SKIN SPLICE AND TO BE OUT LIMITS, IAW B757 SRM 53-00-01-1A FIG 101 DETAIL III.  CUT OUT DAMAGED SKIN AREA.  FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR   DOUBLER AND FILLER AT STA 513 TO 530 STR 25L TO 28L, IAW B757 SRM 53-00-01-2R REPAIR 19.
